# SDR BUEA20161104001

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 26,213 hours, 22,349 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: M8353633003L
- Condition: Hot
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DETECTED A BURNING ELECTRICAL ODOR AT 160000 FT ALL THE WAY TO THE GATE, NO SMOKE OBSERVED IN THE FLIGHT DECK ONLY ODOR IN THE FLIGHT DECK.  NO EMERGENCY DESCENT,  NO DECLARED EMERGENCY, UNEVENTFUL LANDING, NO CREW OXYGEN UTILIZED.  AIRCRAFT MAINTENANCE WAS NOTIFIED AND FOUND A RELAY THAT WAS OVERLY HOT TO THE TOUCH.  THE RELAY WAS REPLACED AND NO EVIDENCE OF ELECTRICAL BURNING COULD BE LOCATED EXCEPT FOR THE HOT RELAY.  AFTER REPLACEMENT OF THE RELAY, AN OPS CHECKS WAS PERFORMED WITH NEGATIVE ODORS AIRCRAFT DEPARTED UNEVENTFULLY.
